Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Z-SYSTEMS AG Z5; ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Model Number
Z5C-40-10
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
Unspecified Tissue Injury (4559)
Date of Event
04/10/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The sinus floor elevation and bone grafting were not completed around the body and apex of the implant installed at the region of the tooth 15.It is very likely that a partial osseointegration occurred, leading to the early failure of the implant.
New Search
Submit an Adverse Event Report
Brand Name
Z5
Common Device Name
ENDOUSSEOUS DENTAL IMPLANT ROOT FORM
Manufacturer
(Section D)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, 4702
SZ 4702
Manufacturer
(Section G)
Z-SYSTEMS AG
werkhofstrasse 5
oensingen, solothurn 4702
SZ 4702
Manufacturer Contact
stephan kyburz
werkhofstrasse 5
oensingen, 4702
SZ 4702
MDR Report Key
19960461
Report Number
3006948427-2023-00437
Device Sequence Number
20987361
Product Code
DZE
UDI-Device Identifier
07640166760412
UDI-Public
07640166760412
Combination Product (Y/N)
N
Initial Reporter Country
GM
PMA/510(K) Number
K132881
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2021
Device Explanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Dentist
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
08/12/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
07/16/2025
Device Model Number
Z5C-40-10
Device Catalogue Number
Z5C-40-10
Device Lot Number
Z200006
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/16/2023
Initial Report FDA Received Date
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Date Device Manufactured
07/16/2020
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Disability;
Patient Age
56 YR
Patient Sex
Female